Open Access
June 2001 Least squares estimators of the mode of a unimodal regression function
Jyh-Ming Shoung, Cun-Hui Zhang
Ann. Statist. 29(3): 648-665 (June 2001). DOI: 10.1214/aos/1009210684


In this paper, we consider nonparametric least squares estimators of the mode of an unknown unimodal regression function. We establish almost sure convergence of these estimators with nearly optimal convergence rates, under the assumption of the exponential tail for the error distributions.


Download Citation

Jyh-Ming Shoung. Cun-Hui Zhang. "Least squares estimators of the mode of a unimodal regression function." Ann. Statist. 29 (3) 648 - 665, June 2001.


Published: June 2001
First available in Project Euclid: 24 December 2001

zbMATH: 1012.62044
MathSciNet: MR1865335
Digital Object Identifier: 10.1214/aos/1009210684

Primary: 62G08
Secondary: 62G05

Keywords: convergence rate , Least squares estimation , Mode , Nonparametric regression

Rights: Copyright © 2001 Institute of Mathematical Statistics

Vol.29 • No. 3 • June 2001
Back to Top